# SDR SIMA20150330006

- Difficulty date: March 30, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 27,885 hours, 23,433 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP NR 5 WIRES PULLED OUT.  R & R EMER FLOOR LIGHT STRIP NR 5 IAW AMM 33-50-12.  REF BOW 186307 FOR OPERATIONS CHECK.
